Advertisement

Journal of Mathematical Sciences

, Volume 140, Issue 2, pp 200–205 | Cite as

The Riemann-Roch theorem on surfaces with log-terminal singularities

  • Yu. G. Prokhorov
  • A. B. Verëvkin
Article

Abstract

Using the singular Riemann-Roch theorem, we propose a method to construct anticanonical sections on singular del Pezzo surfaces.

Keywords

Singular Point Pezzo Surface Cartier Divisor Picard Number Canonical Singularity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. Alexeev, “Boundedness and K 2 for log surfaces,” Internat. J. Math., 5, No. 6, 779–810 (1994).CrossRefMathSciNetMATHGoogle Scholar
  2. 2.
    V. A. Alexeev and V. V. Nikulin, “Classification of log del Pezzo surfaces of index ⩽ 2, ” Doklady po Matematike i Ee Prilozheniyam, 2, No. 2, 51–150 (1988).Google Scholar
  3. 3.
    R. Blache, “The structure of l.c. surfaces of Kodaira dimension zero. I,” J. Algebraic Geom., 4, No. 1, 137–179 (1995).MathSciNetMATHGoogle Scholar
  4. 4.
    S. Keel and J. McKernan, Rational Curves on Quasi-Projective Surfaces, Memoirs AMS, Vol. 140 (1999).Google Scholar
  5. 5.
    H. Kojima, “Logarithmic del Pezzo surfaces of rank one with unique singular points,” Japan. J. Math. (N.S.), 25, No. 2, 343–375 (1999).MathSciNetMATHGoogle Scholar
  6. 6.
    M. Miyanishi and S. Tsunoda, “Logarithmic del Pezzo surfaces of rank one with contractible boundaries at infinity,” Japan. J. Math., 10, 271–319 (1984).MathSciNetMATHGoogle Scholar
  7. 7.
    V. V. Nikulin, “Del Pezzo surfaces with log-terminal singularities. III,” Math. USSR-Izv., 35, No. 3, 657–675 (1990).CrossRefMathSciNetMATHGoogle Scholar
  8. 8.
    Yu. G. Prokhorov, Lectures on Complements on Surfaces, Memoirs Math. Soc. Japan, Vol. 10 (2001).Google Scholar
  9. 9.
    Yu. G. Prokhorov and V. V. Shokurov, “The first main theorem on complements: from global to local,” Izv. Ross. Akad. Nauk, Ser. Mat., 65, No. 6, 1169–1196 (2001).MathSciNetMATHGoogle Scholar
  10. 10.
    M. Reid, “Young person’s guide to canonical singularities,” Proc. Symp. Pure Math., 46, 343–416 (1987).Google Scholar
  11. 11.
    V. V. Shokurov, “Complements on surfaces,” J. Math. Sci., 102, No. 2, 3876–3932 (2000).MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    De-Qi Zhang, “Logarithmic Enriques surfaces. I,” J. Math. Kyoto Univ., 31, No. 2, 419–466 (1991).MathSciNetMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • Yu. G. Prokhorov
    • 1
  • A. B. Verëvkin
    • 2
  1. 1.Department of Algebra, Faculty of MathematicsMoscow State Lomonosov UniversityMoscowRussia
  2. 2.Department of Algebraic and Geometric Computations, Faculty of MathematicsUlyanovsk State UniversityUlyanovskRussia

Personalised recommendations